# SDR DALA2019030601501

- Difficulty date: August 23, 2017
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 561324-14 SECT I ISSUED FOR CORROSION BETWEEN L-29R & L-30R. FOLLOW ON ACTION IS REQUIRED. 561324 SECT II DUE WITHIN 24MONTHS OR 6600 CYCLES, WHICHEVER OCCURS FIRST. DTA IS REQUIRED. ASSOCIATED ER/A 00-561324 ADDED FOR AC 9511. CHANGED INSP TASK. ER/A REV A IS CURRENT. SEE LP 0915617 FOR NEW FOLLOW ON ACTION. (LP #0179676)
